# SDR AT9900328

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 59242741
- Condition: Corroded
- Location: Spoiler Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND PITTING CORROSION ON SPOILER MIX SUPPORT FRAME BRACKET ON LEFT WHEEL WELL.  REMOVED AND REPLACED LEFT HAND WHEEL WELL SPOILER MIX SUPPORT FRAME BRACKET IAW DC9 SRM 51-10-3, MM 27-61-4, 27-10-0, 27-52-0, AND 27-61-0.
